# SDR UIEA2012042600168

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: AABA806621
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT GCU FAILED BPCU BITE TEST.  R & R LT GCU, OPS CHECKED OK, OK FOR SERVICE IAW MM 24-11-00.
